# SDR QXEA200701236

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 14,575 hours, 14,561 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RNO FLIGHT NR 2256: AUTOFEATHER DID NOT ARM.  TAKEOFF ABORTED AT 70 KTS.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS AND FOUND FAULT CODE 494 ON BOTH ENGINES.  C/W AMM TASK 61-20-00-710-805.  OPS CHECK OF AUTO FEATHER SYSTEM PASSED TEST.  MESSAGES WERE CLEARED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
